I was taking 50mcg Levo for about four months but found that my eyelashes and eyebrows were falling out and I was gaining weight, plus I was having 5-10 severe hot flushes every hour. I stopped for about 2 months and felt much better but then crashed and had to start taking them again. My last blood test after going back on Levo was TSH 5.13 and T4 14.5. Looking back over the 5 blood tests my T4 level has always been in range but the TSH has risen and dropped according to when I am taking the drugs. I am baffled by the weight gain on the meds, as I have always been petite, (8st 7lbs but now 10lbs heavier and rising!) so not a classic profile for underactive thyroid. I am also taking Lansoprazole 15mg for gastic reflux and Lyrica 25mg for nerve pain in my back. Am I missing something? I still feel pretty awful and feel as if I am running on empty. Any thoughts or advice would be welcome. I am 63 years young.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.